# SDR AALA2020022049030

- Difficulty date: February 5, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N982AN
- Make and model: Boeing 737823
- Aircraft serial: 31067
- Aircraft time: 33,622 hours, 13,391 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A7505
- Condition: Cracked
- Location: Bs 500h
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FORWARD CARGO COMPARTMENT FORWARD BAFFLE CLIP AT BS 500H AND S26L.REPLACED CLIP PER AARD 51-00-05-1.
